# SDR AALA202301316847

- Difficulty date: January 20, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 68,049 hours, 26,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337204320100
- Condition: Cracked
- Location: Frm 43 S21-22r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING FASTENER HOLE AT FR 43 BETWEEN S21R AND S22R. MAINTENANCE REPLACED FRAME AT FR43 BETWEEN S18R AND S24R PER EA 341956.
